Hey I'm 17 and have been on this particular pill for almost 3 months..(I have been on two other forms of contraceptive within a year and bit, first the pill, then changed to the needle then back to the pill) I had my period a little over a week ago, and since Tuesday I've had some very light spotting, it's been a brown colour and has hardly been red, I have regular unprotected sex and my boyfriend always ejaculates in side me, I've missed 3 pills in a 15 days, what could this mean?
Spottting isn't uncommon. It sounds like all it is is old blood after your period. You do have to stop missing pills. Often when you miss pills you will spot or bleed because of missing them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Dec 2014 • 1 answer
Updated 27 Aug 2018 • 1 answer
Updated 24 Aug 2018 • 1 answer
Updated 25 Aug 2018 • 1 answer
Updated 23 Sep 2018 • 1 answer